How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29245
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

I have had a scan and was told my liver was very red in colour

Customer Question

I have had a scan and was told my liver was very red in colour I don't drink and have had pancreas about 10 years ago I have to see my consultant on Wednesday but cant understand
Submitted: 4 years ago.
Category: Medical
Expert:  Dr Basu replied 4 years ago.

Mysticdoc :

The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.

Mysticdoc :

Hello,

Mysticdoc :

Thanks for your question.

Mysticdoc :

Red liver is suggestive of increased blood flow to the liver.

Mysticdoc :

This can be due to the hemangiomas --meaning blood filled cysts in the liver.

Mysticdoc :

This is a harmless condition usually.

Mysticdoc :

Another possibility can be due to the some degree of liver injury from alcohol medications, autoimmune disorder 9 body's immune system attacking the liver).

Mysticdoc :

Howver, these conditions also cause elevated liver enzymes.

Mysticdoc :

The possibility of liver cancer is low --and should not present like just red in color.

Mysticdoc :

so do not worry too much.

JACUSTOMER-3m4kuj1h- :

as I said I don't drink now at all and never really been a drinker but I do take medication for depression and arthritis etc naproxen is 1 of them could they have anything to do with it

JACUSTOMER-3m4kuj1h- :

I also have a herna hightes

Mysticdoc :

sorry for delayed reply

Mysticdoc :

medications for depression can affect your liver.

Mysticdoc :

But this can be something not related to medication as well.